# SDR DL764060671

- Difficulty date: August 22, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 20,050 hours, 6,782 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8252092
- Part serial: 20003154
- Condition: Failed
- Location: A/C Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AT FL250 STRONG BURNING SULFER SMELL IN C/PIT AND CABIN AT FL200 L AND R PACK MODE EICAS MSG FOLLOWED BY PACK OFF EICAS MSG TURNED PACK SW OFF AT FL120 OBL REPORTED STRONG ELECTRICAL BURNING SMELL IN FWD GALLEY NO SMOKE.  DECLARED EMERGENCY AND LANDED R ACM STATUS MSG ALSO APPEARED.  BITE CKD ASCTU AND RT CTC BOTH BITES R ACM FAILURE FWD TO MCO/PLAC PER MEL 21-51-07 SECURED TURBINE BYPASS VLV OPEN MEL R PACK WILL REMIAN OFF ON GND AND AT LOW ALTITUDES.  REPLACED RT ACM PER M/M TEST OK NO MSG MCO AND PLAC REM.
